MAUDE Adverse Event Report: MERETE GMBH BIOBALL DELTA CERAMIC HEAD; TOTAL HIP REPLACEMENT DEVICE

MERETE GMBH BIOBALL DELTA CERAMIC HEAD; TOTAL HIP REPLACEMENT DEVICE
Model Number HM50036
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Merete wasl informed that a "patient was revised due to dislocation".The liner from another manufacturer was re-placed from lipped to neutral and a bioball offset adapter was used to add offset for patient.The merete articles bioball adapter and bioball delta ceramic head were explanted.No further information was received regarding the cause of the dislocation.No further customer feedback could be provided by the distributor and the product could not be returned for further investigation.No products from the relating batch is on stock.A review of the batch record was performed and no deviations were identified.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.
 
Event or Problem Description
Merete wasl informed that a "patient was revised due to dislocation".The liner from another manufacturer was re-placed from lipped to neutral and a bioball offset adapter was used to add offset for patient.The merete articles bioball adapter and bioball delta ceramic head were explanted.

Brand Name
BIOBALL DELTA CERAMIC HEAD
Common Device Name
TOTAL HIP REPLACEMENT DEVICE
Manufacturer (Section D)
MERETE GMBH
alt-lankwitz 102
berlin, berlin 12247
GM  12247
MDR Report Key11492237
Report Number3002949614-2021-00002
Device Sequence Number16858128
Product Code LZO
UDI-Device Identifier04048266025470
UDI-Public(01)04048266025470(17)250305(10)701145158/03
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123619
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date03/05/2025
Device Model NumberHM50036
Device Catalogue NumberHM50036
Device Lot Number7011451583/03
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2021
Initial Report FDA Received Date03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;